MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY
Model Number 409269
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported the starter hole was off center in four wafers.Photos depicting the reported complaint issue were provided by the complainant.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Returned sample evaluation: there is a photograph associated with this case and in this, the reported defect can be observed.No unused returned sample was received.Conclusion summary of the related event: based on the analysis performed, even though there was an increasing tendency of complaints related to ¿off center starter hole¿ during 2018 and beginning of 2019, the updated data shows a positive tendency after the corrections executed to the automation tooling systems (ats#1 and ats#2) machines.Current quality and manufacturing controls have demonstrated to be adequate and effective since no non-conformances have been generated during the production process associated to the same failure from (b)(6) 2020.Also, this failure mode will continue to be monitored by the leadership during the corrective and preventive actions (capa) review board (monthly) and management review (biannual) for track and trending.No additional action is considered necessary for this record.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.

Brand Name
ESTEEM SYNERGY
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key8267674
Report Number9618003-2019-00850
Device Sequence Number2287712
Product Code EXE
UDI-Device Identifier00768455185702
UDI-Public00768455185702
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/29/2023
Device Model Number409269
Device Lot Number8E04546
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown